question-icon

Suggest remedy for tiredness despite taking Bupropion

default
Posted on Wed, 2 Dec 2015
Question: i am taking bupropion hcl 100mg for some time and still feel tired an down. I take it twice a day..
doctor
Answered by Dr. Michelle Gibson James (31 minutes later)
Brief Answer:
not at maximum, discuss possible increase with doctor

Detailed Answer:
HI, thanks for using healthcare magic

At present you are not at the maximum dose of this medication.

You can consider speaking to your doctor to see if it can be increased. It is possible that at an increased dose, you may feel better than you do now.
Bupropion can go up to 100mg every 8 hours then to 150mg every 8 hours if there is no improvement.

You can your doctor can decide if this can be done.

If there is no improvement with this medication then you may need to consider an alternative to see if it would work better for you.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16810 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for tiredness despite taking Bupropion

Brief Answer: not at maximum, discuss possible increase with doctor Detailed Answer: HI, thanks for using healthcare magic At present you are not at the maximum dose of this medication. You can consider speaking to your doctor to see if it can be increased. It is possible that at an increased dose, you may feel better than you do now. Bupropion can go up to 100mg every 8 hours then to 150mg every 8 hours if there is no improvement. You can your doctor can decide if this can be done. If there is no improvement with this medication then you may need to consider an alternative to see if it would work better for you. I hope this helps, feel free to ask any other questions